# SDR WTAA960022

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - RIGHT MAIN LANDING GEAR 'A' SYSTEM INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND EXTENSION.  CREW USED EMERGENCY GEAR EXTENSION PROCEDURES TO ASSURE PROPER GEAR EXTENSION PRIOR TO LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR 'A' SYSTEM DOWNLOCK PROXIMITY SENSOR.  LANDING GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
